Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/77748


Title: Uniform distribution in Zg and Zg1 × … × Zgt
Authors: Meijer, H.G
薛昭雄
Shiue, J.S
Contributors: 應數系
Date: 1976
Issue Date: 2015-08-20 10:02:01 (UTC+8)
Relation: Indagationes Mathematicae (Proceedings), 79(3), 200-212
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/1385-7258(76)90046-9
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
200-212.pdf645KbAdobe PDF384View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing